MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115311
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hernia (2240)
Date of Event 07/23/2013
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: (b)(6) 2007 - patient was diagnosed with bilateral symptomatic inguinal hernia thereby underwent laparoscopic repair with implant of 3dmax mesh (device 1 ¿ right and device 2 ¿ left).Per operative notes, ¿an incision was made just below the umbilicus.On the right side right inguinal hernia sac was dissected out.A 3dmax mesh (device 1- right) was placed and secure it with sutures.On the left inguinal side, hernia sac was dissected out.A 3dmax mesh (device 2 ¿ left) was placed on the left inguinal hernia site and secure it with sutures.¿ (b)(6) 2013 - patient was diagnosed with recurrent right inguinal hernia thereby underwent open repair with implant of perfix plug (device 3).Per operative notes, ¿an incision was made in the right groin.The spermatic cord was then dissected out.The hernia sac was dissected out.A perfix plug (device 3) was placed into the right inguinal site and secure it with sutures.¿ (b)(6) 2013 - patient was diagnosed with left inguinal hernia thereby underwent open repair with implant of synthetic mesh.Per operative notes, ¿an incision was made in the midportion of the external oblique.The left inguinal hernia sac was dissected out.A synthetic mesh was then placed into the left inguinal floor and secure it with sutures.¿ (b)(6) 2019 - patient was diagnosed with recurrent right inguinal hernia, pain, thereby underwent robotic repair with explant of 3dmax mesh (device 1- right) and perfix plug (device 3) and implant of synthetic mesh.Per operative notes, ¿an incision was made into the right inguinal side.The hernia sac was dissected out.Previously placed 3dmax mesh (device 1- right) and perfix plug (device 3) were removed.A synthetic mesh was placed on the right side.On the left side there was no hernia sac was not present.The defect was closed with sutures.¿.
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This mdr represents the 3dmax mesh (device 2).Additional supplemental emdr's were submitted to represent the 3dmax mesh (device 1) and perfix plug (device 3).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23942761
Report Number1213643-2025-01300
Device Sequence Number7830189
Product Code FTL
UDI-Device Identifier00801741030734
UDI-Public(01)00801741030734(10)43IQD017
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0115311
Device Lot Number43IQD017
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale